# SDR HEEA078869

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,545 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Chin Bubble
- Part number: 407030118105
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIN BUBBLE CRACKED AT OUTBOARD CORNER.
